Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Characterization of Star-Shaped Sets

C. R. Smith
The American Mathematical Monthly
Vol. 75, No. 4 (Apr., 1968), p. 386
DOI: 10.2307/2313423
Stable URL: http://www.jstor.org/stable/2313423
Page Count: 1
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
386
    386